Facebook Pixel

Postinor 2

By December 25, 2015 - 10:46pm
Rate This

Hi, I had unprotected sex on 19 december with my boyfriend. I took postinor 2 within 48 hours after sex. And the second tablet after 12 hours of the first tablet. My next period was expected to be on 27 december. But I'm start to worry if my period will late. I want to know whether my period will be late? And how late it is? I dont want to get pregnant, and I am so worry right now.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The pill will successfully prevent pregnancy since you took it correctly. A common side effect of the drug is bleeding or spotting a few days later and/or a disrupted period. If you do have a late period, it does not mean you are pregnant. It is simply a side effect of the drug.

December 27, 2015 - 12:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!